# SDR AWXA0002201

- Difficulty date: August 27, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 6550531523
- Part serial: NSN
- Condition: Cracked
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Internal doubler cracked P/N 65-50531-523 STA 227.8 C: Internal doubler repaired IAW SRM 51-10-2 and DWG 65-50531 (RH side)Repaired damaged doubler, fabbed new doubler from 2024-T3 040. Treated and installed REF SRM 51-10-2
